MAUDE Adverse Event Report: COOK INC OPEN-END URETERAL CATHETER; GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY

COOK INC OPEN-END URETERAL CATHETER; GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY
Catalog Number 020015
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol capa (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the end of the open-end ureteral catheter cracked where the wire would come out.It was further noted that the catheter was severed in two locations, 25.6 cm (centimeters) and 26.3 cm from the distal tip.The procedure was completed with another catheter, and there were no reported serious injuries to the patient.

Brand Name
OPEN-END URETERAL CATHETER
Common Device Name
GBL CATHETER, URETERAL, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7427418
Report Number1820334-2018-01109
Device Sequence Number1592441
Product Code GBL
UDI-Device Identifier00827002142749
UDI-Public(01)00827002142749(17)190506(10)6953325
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number020015
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date04/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1